# SDR CALA9700107

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 472
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT STA 472 LBL 54.  A FLOOR SUPPORT REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-00-01, 51-21-01, 51-31-01, 51-35-01 AND 53-60-01 FIGURE 1.
